Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Chow groups and Borel-Moore schemes

Autor
Rosselló, F. A.; Xambo, S.
Tipus d'activitat
Article en revista
Revista
Annali di matematica pura ed applicata
Data de publicació
1991
Volum
160
Número
1
Pàgina inicial
19
Pàgina final
40
DOI
https://doi.org/10.1007/BF01764118 Obrir en finestra nova
URL
http://www.springerlink.com/content/x617k1n523k510tl/ Obrir en finestra nova
Resum
In this paper we study the Chow groups of schemes for which the class map to Borel-Moore homology is an isomorphism. Then we determine the Chow groups of the scheme CopkPn parametrizing finite coplanary subschemes of lenght k ofPn and of the variety of «complete S-tuples» of Le Barz.

Participants